almost 4 sleep for the weary

Discussion in 'The Watercooler' started by DammitJanet, Aug 29, 2007.

  1. DammitJanet

    DammitJanet Well-Known Member Staff Member

    I guess sleep is out of the question for tonite. I dont like this stuff. I have to be up at 7 to take Billy to school so I might as well not even try to lay down. I have attempted to go lay down every little bit and all I can do is lay there and my mind races.

    I have more medications in me than should knock a race horse out. My normal 300 mgs of lamictal, 600 topamax, 150 lyrica, 1 mg klonopin, and an ambien. I should be dead to the world. Nope...up and typing. Damned steroids...

    Hope tomorrow at least I feel some better...sheesh.
  2. timer lady

    timer lady Queen of Hearts


    Welcome to the world of steroid hell! :hammer: I haven't slept more than 3 hours in any given period since the first week of July.

    Please pace yourself - catch catnaps when you can.

    by the way, I saw that comment on building bird cages with me - heck, it's kinda of a fun past time, feel free to join me. :salute: I showed husband a bat house last week; I've been banned from power tools but I bet I could build that sucker! :wink:

    Seriously, I hope you get through this quickly. These medications can seriously mess with a person's system.
  3. susiequte

    susiequte New Member

    Can I join the sleepless and the sick? I don't know why I'm awake....this baby is getting big enough that I can't seem to find a comfortable position to sleep....and then when I do....I have to get up and go to the bathroom!!! Plus, I'm queasy 24/7!!! I went to get a haircut yesterday and had to run to the bathroom to throw up! (Made a great impression on the hairstylist!!!) The good thing is that husband and I went to the Josh Groban concert last night......WOW!!! It was awesome!!! He can serenade me anytime!!! Anyways, I hope you two ladies get feeling better soon.....And I'll take a birdhouse for these cute little orange colored finch-like birdies that I have in my backyard!!!

  4. Abbey

    Abbey Spork Queen

    Ha! Can I join the non-sleeping crowd? :smile: My problem is sinuses. I can't sleep if I can't breathe through my nose. This has been going on since last February when I had walking pnuemonia. Just finished yet another dose of antibiotics, but it's still there. VERY annoying.

    On steroids...I am supposed to be on them for life for an auto-immune disorder. I was on 90mg/day of Prednisone. I made it about a year and a half and finally called it quits...MUCH to my doctor's dismay. I just couldn't handle the side effects. I gained 40 pounds the first month, grew a lovely mustache, and had what they call 'hunch back.' The kicker was when the arthritis started to set in my knees and elbows. So, I went cold turkey (don't do that!!) and have never regretted going off of them. Fortunately, my auto-immune disorder has been in check since them.

    Okay...more board reading for me at 4am. :wink:

  5. Marcie Mac

    Marcie Mac Just Plain Ole Tired

    Wow, first time in weeks I have slept in to 4:30 - usually am comatose by 9:00 and up by 2:30 or 3:00

    Deb, that is a high dose of prednisone - SO is on 150 mg/day and there is no turning back the damage. That stuff, although a life saver, can have some pretty deadly effects.

  6. Wiped Out

    Wiped Out Well-Known Member Staff Member

    I hope you are all peacefully sleeping right now! I don't have a lot of sleepless nights right now but if this had been yesterday I would have joined you!
  7. Abbey

    Abbey Spork Queen

    I was miserable on Prednisone. It got to a point where I made the conscious decision that I'd rather not be on Earth then remain on the drug. The 90/mgs was a maintenance level amount. I was on much higher before that. It DID save my life...I'll give it that. I was also on Imuran, which was experimental at that time. It's a cancer drug, but it worked wonders.

  8. Big Bad Kitty

    Big Bad Kitty lolcat

    Prednisone made me break out in hives! And Medrol made me SO sick. Out both ends.

    You have my sympathies.
  9. DammitJanet

    DammitJanet Well-Known Member Staff Member

    Is that why Im running to the potty?????

    Good lord above! They are trying to kill me I tell ya. If its not with the psychiatric medications its with something else!
  10. flutterbee

    flutterbee Guest

    Medrol made me dissociate and caused my words to come out in the wrong well as just forget words altogether. Prednisone made my body feel like lead. And they weakened my immune system. And I was only on 50mg/day.

    Nasty little pills, they are.

    You should take them in the morning rather than evening.